# SDR SWAA2024072405256

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FED UPPER FRAME BS 312 STR 5L CRACKED<[01] REPAIRED PASSENGER CABIN FED UPPER FRAME BS 312 STR 5L IAWS EA: M-22-153-01244;[02] VERIFIED RII ITEMS;[03] COMPLETE
